HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global existence on nonlinear Schrödinger-IMBq equations

Files in This Item:
pre744.pdf136.39 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83894

Title: Global existence on nonlinear Schrödinger-IMBq equations
Authors: Cho, Yonggeun Browse this author
Ozawa, Tohru Browse this author
Keywords: Cauchy problem
Schr odinger-IMBq equations
global existence
blowup criterion
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 744
Start Page: 1
End Page: 19
Abstract: In this paper, we consider the Cauchy problem of Schr\"{o}dinger-IMBq equations in $\mathbb{R}^n, n \ge 1$. We first show the global existence and blowup criterion of solutions in the energy space for the 3 and 4 dimensional system without power nonlinearity under suitable smallness assumption. Secondly the global existence is established to the system with $p$-powered nonlinearity in $H^s(\mathbb{R}^n), n = 1, 2$ for some $\frac n2 < s < \min(2,p)$ and some $p > \frac n2$. We also provide a blowup criterion for $n = 3$ in Triebel-Lizorkin space containing BMO space naturally.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69552
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University